A theorem on Blaschke quotients.

Joseph A. Cima

Mathematische Zeitschrift (1965)

  • Volume: 90, page 14-23
  • ISSN: 0025-5874; 1432-1823

How to cite


Cima, Joseph A.. "A theorem on Blaschke quotients.." Mathematische Zeitschrift 90 (1965): 14-23. <http://eudml.org/doc/170460>.

author = {Cima, Joseph A.},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {14-23},
title = {A theorem on Blaschke quotients.},
url = {http://eudml.org/doc/170460},
volume = {90},
year = {1965},

AU - Cima, Joseph A.
TI - A theorem on Blaschke quotients.
JO - Mathematische Zeitschrift
PY - 1965
VL - 90
SP - 14
EP - 23
KW - complex functions
UR - http://eudml.org/doc/170460
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.